A note on groups of finite rank
Compositio Mathematica, Volume 21 (1969) no. 3, p. 240-246
@article{CM_1969__21_3_240_0,
     author = {Robinson, Derek J. S.},
     title = {A note on groups of finite rank},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {21},
     number = {3},
     year = {1969},
     pages = {240-246},
     zbl = {0179.32202},
     mrnumber = {258942},
     language = {en},
     url = {http://www.numdam.org/item/CM_1969__21_3_240_0}
}
Robinson, Derek J. S. A note on groups of finite rank. Compositio Mathematica, Volume 21 (1969) no. 3, pp. 240-246. http://www.numdam.org/item/CM_1969__21_3_240_0/

R. Baer [1] Polyminimaxgruppen. Math Ann. 175 (1968), 1-43. | Zbl 0183.02602

V.S. Čarin [2] On locally soluble groups of finite rank. Mat. Sb. (N.S.) 41 (1957), 37-48. | Zbl 0079.03002

L. Fuchs [3] Abelian groups. Oxford: Pergamon Press (1960). | MR 111783 | Zbl 0100.02803

P. Hall [4] Finiteness conditions for soluble groups. Proc. London Math. Soc. (3), 4 (1954), 419-436. | Zbl 0056.25603

P. Hall [5] On non-strictly simple groups. Proc. Cambridge Philos. Soc. 59 (1963), 531-553. | MR 156886 | Zbl 0118.03601

A.G. Kuroš [6] The theory of groups. Second edition. New York: Chelsea (1960).

A.I. Mal'Cev [7] On certain classes of infinite soluble groups. Mat. Sbornik(N.S. ) 28 (70 (1951), 567-588.Amer. Math. Soc. Translations (2), 2 (1956), 1-21. | Zbl 0043.02301

D.J.S. Robinson [8] On soluble minimax groups. Math. Zeit. 101 (1967), 13-40. | Zbl 0166.01702

D.J.S. Robinson [9] Residual properties of some classes of infinite soluble groups. Proc. London Math. Soc. (3) 18 (1968), 495-520. | MR 228586 | Zbl 0157.05402

D.J.S. Robinson [10] A property of the lower central series of a group. Math. Zeit. 107 (1968), 225-231. | MR 235043 | Zbl 0167.02202

D.A. Suprunenko [11] Soluble and nilpotent linear groups. Amer. Math. Soc. Translations, Math. Monographs 9 (1963). | MR 154918 | Zbl 0114.02201

H. Zassenhaus [12] Beweis eines Satzes über diskrete Gruppen. Abh. Math. Sem. Univ. Hamburg, 12 (1938), 289-312. | JFM 64.0961.06 | Zbl 0023.01403